MathSciNet Relay Station
MathSciNet bibliographic data
MR1618958 (99i:82021) 82B44
Brézin, E.; Hikami, S. Universal singularity at the closure of a gap in a random matrix theory. Phys. Rev. E (3) 57 (1998), no. 4, 4140–4149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement